ITEM METADATA RECORD
Title: Music: A mathematical offering, by David J. Benson
Authors: Kravanja, Peter # ×
Issue Date: 2008
Series Title: The Mathematical Intelligencer vol:30 issue:1 pages:76-77
ISSN: 0343-6993
Publication status: published
KU Leuven publication type: RE
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.